MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY + DR RF; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ASSURITY + DR RF; Pulse generator, permanent, implantable
Model Number PM2260
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that the pacemaker and the right atrial (ra) lead exhibited noise over-sensing which resulted in inappropriate mode switch.Noise was not reproducible with isometric hand maneuvers.No intervention was performed.The patient was in a stable condition.

Brand Name
ASSURITY + DR RF
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25145378
Report Number2017865-2026-09834
Device Sequence Number9213105
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4775001(17)160331
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberPM2260
Device Lot Number4775001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown